• Users Online: 839
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2017 | Volume:  15 | Issue Number:  4 | Page:  210-215

ORIGINAL ARTICLE

Ileopexy in open reduction of ileocolic intussusception in pediatrics: its role on recurrence
Elsayaad Ibrahim Mahmoud, Shahin Mohammed, El-Deek Ahmed Fekry

Number of times this article was viewed 712
Number of times this article has been printed  from the site 22
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal